# SDR KCSA061022

- Difficulty date: March 23, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CORRODED AT LBL 33, BS 460 TO 500.  REPLACED SEAT TRACK FROM BS 460 TO 510 AT ORIGINAL SPLICES IAW B747 SRM 51-30-05 AND 51-30-02.
